MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a final driver fractured during use.The fractured fragment was retrieved and discarded and another driver was used to complete the surgery.There was no impact on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.This report is relaying additional information.Device evaluation: visual inspection revealed the tip is fractured.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the instrument was being used or handled at the time of the damage.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use and compatibility: this device is used for treatment.A follow-up report will be submitted if additional information is received that changes the information in this report.

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key11619090
Report Number3003853072-2021-00036
Device Sequence Number19799926
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2649801A(11)180301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number046W1AN00641
Device Lot NumberA2649801A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age36 YR
Patient Weight70